# SDR GTIA20120107329

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 6,855 hours, 3,211 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREW/PAX DOOR CYL DAMPER PRESSURE LOW.   SERVICED L-1 CREW PAX DOOR CYL DAMPER PRESS IAW AMM TASK 52-10-00-614-001-A.
